Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Schizophrenia , resperidone 4 mg dose - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Excellent Posted in: Schizophrenia
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1392 Questions
User :   I sufferred from schizophernia in the past. I am under resperidone 4 mg on a daily basis. But I started taking only 2 mg in the last week for around four to five weeks. Some time after reducing(on 18/01/2011) the dosage I was told by wife that I am very dull. When given a thought on it I felt that the thought process I am undergoing on 24/01/2010 matched with the thought process I had at the time of suffering.From tuesday I started taking 4 mg. Currently I am on leave fom work as I feel I am not able to concentrate 100% at work. From 24th onwards I want to go back to work. Will this 4 mg dosage get replenished by that time and will I be able to concentrate and work properly by 24/01/2011.
Doctor :   Hi
Doctor :   I
User :   hello
Doctor :   Let me read this query
User :   sure
User :   sir some dates that i mentioned are wrong. I came to know that while i am reading my query
Doctor :   Yes you said you have restarted 4 mg last week?
User :   yeah again i started taking 4 mg from tuesday
User :   before that for around four five days i took only 2 mg
Doctor :   How much were you taking earlier to that?
User :   4 mg
Doctor :   So you switched to 2 mg and took it only for one week, is it not?
User :   yes probably for less than one week i took 2 mg
Doctor :   but you started having some symptoms while taking 2 mg, that is why you shifted back to 4 mg now
User :   right sir
Doctor :   Ok, how are you feeling right now after coming back to 4mg?
User :   i guess little bit better
Doctor :   Clinical stability is more important now
User :   chain of thoughts are reduced but not completely better
User :   ok
Doctor :   Pharmacologically, it is not very clear how much time does it take for medicine ( Risperidone) to acheive good concentration in the blood to control your symptoms
Doctor :   since you have reduced the dose only to half for only few days and restarted the normal dose
Doctor :   I think you should be OK to rejoin the duties
Doctor :   It is still 4 days time to check
User :   yes sir
User :   should i take any immediate couselling or help
Doctor :   Counselling always help
Doctor :   to know about your thoughts
Doctor :   so it is a good idea
User :   pls can you suggest me some good cousellors or pyschiatrist in pune
Doctor :   Let me check
User :   pls sir
Doctor :   Dr.
Doctor :  
User :   in the past there have been some bad experiences because of this illness
User :   i am worried if the same may repeat again
Doctor :   Do not worry,
Doctor :   You have not stopped the medicine completely
Doctor :   hence you should not have those experiences now
User :   that is very relieving
Doctor :   Now the lesson you should learn is, you should never titrate the doses, without the supervision of your treating doctor
User :   yes sir
User :   that too i came to know luckily from my wife. She told be that I am dull for two days
User :   hence i gave a thought for it
User :   other wise i guess it would have been serious. I myself didn't notice these sysmptoms without any inputs
Doctor :   No worries
Doctor :   Just take one session of counselling from the doctor
User :   sure sir
Doctor :   who can guide you how to manage
Doctor :   during such times
Doctor :   Ok?
User :   definitely sir
User :   my cousin is a psychriatrist in u.s. He helped me during these tough times
Doctor :   Touch and Feel counselling is good rather than on phone
User :   can i take a couselling session from any doctor or only from him
Doctor :   Any psychiatrist or Psychologist
Doctor :   whoever is available
User :   sure sir
Doctor :   All the best
User :   can I get in touch wit direcly
Doctor :   yes
User :   thanks a lot for your advice help.nice talking to you
Doctor :   Thank you
Doctor :   Bye for now
User :   bye
Question is related to
Drug/Medication
©2014 Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions